MAUDE Adverse Event Report: MASIMO - 40 PARKER RAINBOW DCI-DC3; OXIMETER

MASIMO - 40 PARKER RAINBOW DCI-DC3; OXIMETER
Model Number 2201
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
The customer reported that the sensors are giving a constant 0 reading for spco.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Two (2) sensors from the same lot were returned and evaluated.During evaluation the sensors passed all visual and functional testing.The sensors were determined to be functioning as designed.

Brand Name
RAINBOW DCI-DC3
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7028556
Report Number2031172-2017-01014
Device Sequence Number13706425
Product Code DQA
UDI-Device Identifier00843997001663
UDI-Public00843997001663
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2201
Device Catalogue Number2201
Device Lot NumberK17AB3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 10/23/2017
Supplement Date Received by Manufacturer12/04/2017
Initial Report FDA Received Date11/14/2017
Supplement Report FDA Received Date12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1